Are topical which thicken skin ok to use after Rhinoplasty?

Some topicals are known to thicken skin, such as retin-a and differin. does this impact on skin which has been thinned during rhinoplasty for the purpose of showing definition? those two thicken the dermis, the inner layer. is that counterproductive for a rhinoplasty patient? does it hide definition? please answer

Doctor Answers 3

Topicals after a rhinoplasty

Thank you for the question. Although Retin-A and Differin can certainly be used after a rhinoplasty, most surgeons recommend waiting from one week to a full month after the procedure. It would always be best to visit your board-certified plastic surgeon to evaluate your needs and obtain a reliable medical advice. Best of luck! Dr. Michael Omidi.

Beverly Hills Plastic Surgeon
5.0 out of 5 stars 56 reviews

Are topical which thicken skin ok to use after Rhinoplasty

the degree of skin thickening from agents such as Retin-A are very very small, enough only for fine lines to improve. There will not be a visible thickening of the skin that will alter its appearance form before starting the cream

Julio Garcia, MD
Las Vegas Plastic Surgeon
4.7 out of 5 stars 21 reviews

Topical Creams to Thicken skin after Rhinoplasty

Dear skincare0, Skin is not typically thinned during a rhinoplasty procedure. The underlying structures are refined to make definition but the skin is not thinned. Retin-A typically thins the skin and does not thicken it. I would speak with your surgeon to discuss your current questions or concerns. Best regards, Michael V. Elam, M.D.

Michael Elam, MD
Orange County Facial Plastic Surgeon
5.0 out of 5 stars 196 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.